TOPOLOGY PROCEEDINGS



Volume 36 (2010)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Auburn University.


Douglas E. Cameron, The Eccentric Humanitarian   In Memoriam: Charles E. Aull, Top. Proc. 36 (2010) pp. i-xii. (E-published on June 18, 2010)
Free full version    
Kevin Gammon, Lifting Crooked Circular Chains to Covering Spaces, Top. Proc. 36 (2010) pp. 1-10. (E-published on October 16, 2009)
Free full version    
Verónica Martínez-de-la-Vega, New Irreducible Plane Continua Without the Fixed Point Property, Top. Proc. 36 (2010) pp. 11-25. (E-published on November 6, 2009)
Free full version    
Leonard R. Rubin, Extension Theory and the First Uncountable Ordinal Space, Top. Proc. 36 (2010) pp. 27-36. (E-published on December 10, 2009)
Free full version    
Tetsuya Ishiu, On Possible Models of CH Without Locally Compact Sub-Ostaszewski Spaces, Top. Proc. 36 (2010) pp. 37-50. (E-published on December 18, 2009)
Free full version    
Yin-Zhu Gao and Wei-Xue Shi, Calibers and the Discrete Countable Chain Condition, Top. Proc. 36 (2010) pp. 51-62. (E-published on January 7, 2010)
Free full version    
Katsuya Eda and Kazuhiro Kawamura, On the Asphericity of One-Point Unions of Cones, Top. Proc. 36 (2010) pp. 63-75. (E-published on January 25, 2010)
Free full version    
I. V. Protasov and Anastasiia Tsvietkova, Decomposition of Cellular Balleans, Top. Proc. 36 (2010) pp. 77-83. (E-published on January 25, 2010)
Free full version    
Felix Capulín, Alejandro Illanes, Fernando Orozco-Zitli, Isabel Puga, and Pavel Pyrih, Q-Points in Fans, Top. Proc. 36 (2010) pp. 85-105. (E-published on February 5, 2010)
Free full version    
Leandro F. Aurichi, D-Spaces, Topological Games, and Selection Principles, Top. Proc. 36 (2010) pp. 107-122. (E-published on February 5, 2010)
Free full version    
Daniel K. McNeill, Cardinality Bounds of H-Sets in Urysohn Spaces, Top. Proc. 36 (2010) pp. 123-129. (E-published on February 12, 2010)
Free full version    
Michel Smith, A Non-Metric Separable Continuum Whose Hyperspace of Subcontinua Is Not Separable, Top. Proc. 36 (2010) pp. 131-140. (E-published on February 12, 2010)
Free full version    
Pratibha Garg, A Note on Completely Metrizable Spaces of Continuous Injections, Top. Proc. 36 (2010) pp. 141-143. (E-published on February 19, 2010)
Free full version    
Krzysztof Barański and Michał Misiurewicz, Omega-Limit Sets for the Stein-Ulam Spiral Map, Top. Proc. 36 (2010) pp. 145-172. (E-published on March 2, 2010)
Free full version    
Ivan Kupka, On Similarity of Functions, Top. Proc. 36 (2010) pp. 173-187. (E-published on March 12, 2010)
Free full version    
Ross Atkins, Michael F. Barnsley, Andrew Vince, and David C. Wilson, A Characterization of Hyperbolic Affine Iterated Function Systems, Top. Proc. 36 (2010) pp. 189-211. (E-published on April 2, 2010)
Free full version    
Scott Baldridge and Ben Ben McCarty, Small Examples of Cube Diagrams of Knots, Top. Proc. 36 (2010) pp. 213-228. (E-published on April 26, 2010)
Free full version    
Seonhee Lim and Anne Thomas, Counting Overlattices for Polyhedral Complexes, Top. Proc. 36 (2010) pp. 229-247. (E-published on May 3, 2010)
Free full version    
Mahender Singh, A Simple Proof of the Borsuk-Ulam Theorem for Zp-Actions, Top. Proc. 36 (2010) pp. 249-253. (E-published on May 5, 2010)
Free full version    
F. H. Ghane, Z. Hamed, B. Mashayekhy, and H. Mirebrahimi, On Topological Homotopy Groups n-Hawaiian Like Spaces, Top. Proc. 36 (2010) pp. 255-266. (E-published on May 5, 2010)
Free full version    
R. A. McCoy, Topological Homeomorphism Groups and Semi-Box Product Spaces, Top. Proc. 36 (2010) pp. 267-303. (E-published on May 6, 2010)
Free full version    
A. J. Ostaszewski, Regular Variation, Topological Dynamics, and the Uniform Boundedness Theorem, Top. Proc. 36 (2010) pp. 305-336. (E-published on May 7, 2010)
Free full version    
D. N. Georgiou, S. D. Iliadis, and A. C. Megaritis, On Some Positional Dimension-Like Functions, Top. Proc. 36 (2010) pp. 337-352. (E-published on May 12, 2010)
Free full version    
W. T. Ingram, Inverse Limits with Upper Semi-Continuous Bonding Functions: Problems and Some Partial Solutions, Top. Proc. 36 (2010) pp. 353-373. (E-published on May 12, 2010)
Free full version    
A. Bareche and A. Bouziad, Itzkowitz's Problem for Groups of Finite Exponent, Top. Proc. 36 (2010) pp. 375-383. (E-published on May 14, 2010)
Free full version    
Saharon Shelah and Boaz Tsaban, On a Problem of Juhász and van Mill, Top. Proc. 36 (2010) pp. 385-392. (E-published on May 14, 2010)
Free full version    
Stefan Geschke, An Upper Bound for the Cellularity of the Phase Space of a Minimal Dynamical System, Top. Proc. 36 (2010) pp. 393-398. (E-published on May 20, 2010)
Free full version    
Taras Banakh and Lyubomyr Zdomskyy, Closed Locally Path-Connected Subspaces of Finite-Dimensional Groups Are Locally Compact, Top. Proc. 36 (2010) pp. 399-405. (E-published on June 2, 2010)
Free full version    


Vol. 36: Author Index

Atkins, Ross
Ross Atkins, Michael F. Barnsley, Andrew Vince, and David C. Wilson, A Characterization of Hyperbolic Affine Iterated Function Systems, Top. Proc. 36 (2010) pp. 189-211. (E-published on April 2, 2010)
Free full version    
Aurichi, Leandro F.
Leandro F. Aurichi, D-Spaces, Topological Games, and Selection Principles, Top. Proc. 36 (2010) pp. 107-122. (E-published on February 5, 2010)
Free full version    
Baldridge, Scott
Scott Baldridge and Ben Ben McCarty, Small Examples of Cube Diagrams of Knots, Top. Proc. 36 (2010) pp. 213-228. (E-published on April 26, 2010)
Free full version    
Banakh, Taras
Taras Banakh and Lyubomyr Zdomskyy, Closed Locally Path-Connected Subspaces of Finite-Dimensional Groups Are Locally Compact, Top. Proc. 36 (2010) pp. 399-405. (E-published on June 2, 2010)
Free full version    
Barański, Krzysztof
Krzysztof Barański and Michał Misiurewicz, Omega-Limit Sets for the Stein-Ulam Spiral Map, Top. Proc. 36 (2010) pp. 145-172. (E-published on March 2, 2010)
Free full version    
Bareche, A.
A. Bareche and A. Bouziad, Itzkowitz's Problem for Groups of Finite Exponent, Top. Proc. 36 (2010) pp. 375-383. (E-published on May 14, 2010)
Free full version    
Barnsley, Michael F.
Ross Atkins, Michael F. Barnsley, Andrew Vince, and David C. Wilson, A Characterization of Hyperbolic Affine Iterated Function Systems, Top. Proc. 36 (2010) pp. 189-211. (E-published on April 2, 2010)
Free full version    
Bouziad, A.
A. Bareche and A. Bouziad, Itzkowitz's Problem for Groups of Finite Exponent, Top. Proc. 36 (2010) pp. 375-383. (E-published on May 14, 2010)
Free full version    
Cameron, Douglas E.
Douglas E. Cameron, The Eccentric Humanitarian   In Memoriam: Charles E. Aull, Top. Proc. 36 (2010) pp. i-xii. (E-published on June 18, 2010)
Free full version    
Capulín, Felix
Felix Capulín, Alejandro Illanes, Fernando Orozco-Zitli, Isabel Puga, and Pavel Pyrih, Q-Points in Fans, Top. Proc. 36 (2010) pp. 85-105. (E-published on February 5, 2010)
Free full version    
Eda, Katsuya
Katsuya Eda and Kazuhiro Kawamura, On the Asphericity of One-Point Unions of Cones, Top. Proc. 36 (2010) pp. 63-75. (E-published on January 25, 2010)
Free full version    
Gammon, Kevin
Kevin Gammon, Lifting Crooked Circular Chains to Covering Spaces, Top. Proc. 36 (2010) pp. 1-10. (E-published on October 16, 2009)
Free full version    
Gao, Yin-Zhu
Yin-Zhu Gao and Wei-Xue Shi, Calibers and the Discrete Countable Chain Condition, Top. Proc. 36 (2010) pp. 51-62. (E-published on January 7, 2010)
Free full version    
Garg, Pratibha
Pratibha Garg, A Note on Completely Metrizable Spaces of Continuous Injections, Top. Proc. 36 (2010) pp. 141-143. (E-published on February 19, 2010)
Free full version    
Georgiou, D. N.
D. N. Georgiou, S. D. Iliadis, and A. C. Megaritis, On Some Positional Dimension-Like Functions, Top. Proc. 36 (2010) pp. 337-352. (E-published on May 12, 2010)
Free full version    
Geschke, Stefan
Stefan Geschke, An Upper Bound for the Cellularity of the Phase Space of a Minimal Dynamical System, Top. Proc. 36 (2010) pp. 393-398. (E-published on May 20, 2010)
Free full version    
Ghane, F. H.
F. H. Ghane, Z. Hamed, B. Mashayekhy, and H. Mirebrahimi, On Topological Homotopy Groups n-Hawaiian Like Spaces, Top. Proc. 36 (2010) pp. 255-266. (E-published on May 5, 2010)
Free full version    
Hamed, Z.
F. H. Ghane, Z. Hamed, B. Mashayekhy, and H. Mirebrahimi, On Topological Homotopy Groups n-Hawaiian Like Spaces, Top. Proc. 36 (2010) pp. 255-266. (E-published on May 5, 2010)
Free full version    
Iliadis, S. D.
D. N. Georgiou, S. D. Iliadis, and A. C. Megaritis, On Some Positional Dimension-Like Functions, Top. Proc. 36 (2010) pp. 337-352. (E-published on May 12, 2010)
Free full version    
Illanes, Alejandro
Felix Capulín, Alejandro Illanes, Fernando Orozco-Zitli, Isabel Puga, and Pavel Pyrih, Q-Points in Fans, Top. Proc. 36 (2010) pp. 85-105. (E-published on February 5, 2010)
Free full version    
Ingram, W. T.
W. T. Ingram, Inverse Limits with Upper Semi-Continuous Bonding Functions: Problems and Some Partial Solutions, Top. Proc. 36 (2010) pp. 353-373. (E-published on May 12, 2010)
Free full version    
Ishiu, Tetsuya
Tetsuya Ishiu, On Possible Models of CH Without Locally Compact Sub-Ostaszewski Spaces, Top. Proc. 36 (2010) pp. 37-50. (E-published on December 18, 2009)
Free full version    
Kawamura, Kazuhiro
Katsuya Eda and Kazuhiro Kawamura, On the Asphericity of One-Point Unions of Cones, Top. Proc. 36 (2010) pp. 63-75. (E-published on January 25, 2010)
Free full version    
Kupka, Ivan
Ivan Kupka, On Similarity of Functions, Top. Proc. 36 (2010) pp. 173-187. (E-published on March 12, 2010)
Free full version    
Lim, Seonhee
Seonhee Lim and Anne Thomas, Counting Overlattices for Polyhedral Complexes, Top. Proc. 36 (2010) pp. 229-247. (E-published on May 3, 2010)
Free full version    
Martínez-de-la-Vega, Verónica
Verónica Martínez-de-la-Vega, New Irreducible Plane Continua Without the Fixed Point Property, Top. Proc. 36 (2010) pp. 11-25. (E-published on November 6, 2009)
Free full version    
Mashayekhy, B.
F. H. Ghane, Z. Hamed, B. Mashayekhy, and H. Mirebrahimi, On Topological Homotopy Groups n-Hawaiian Like Spaces, Top. Proc. 36 (2010) pp. 255-266. (E-published on May 5, 2010)
Free full version    
McCarty, Ben
Scott Baldridge and Ben Ben McCarty, Small Examples of Cube Diagrams of Knots, Top. Proc. 36 (2010) pp. 213-228. (E-published on April 26, 2010)
Free full version    
McCoy, R. A.
R. A. McCoy, Topological Homeomorphism Groups and Semi-Box Product Spaces, Top. Proc. 36 (2010) pp. 267-303. (E-published on May 6, 2010)
Free full version    
McNeill, Daniel K.
Daniel K. McNeill, Cardinality Bounds of H-Sets in Urysohn Spaces, Top. Proc. 36 (2010) pp. 123-129. (E-published on February 12, 2010)
Free full version    
Megaritis, A. C.
D. N. Georgiou, S. D. Iliadis, and A. C. Megaritis, On Some Positional Dimension-Like Functions, Top. Proc. 36 (2010) pp. 337-352. (E-published on May 12, 2010)
Free full version    
Mirebrahimi, H.
F. H. Ghane, Z. Hamed, B. Mashayekhy, and H. Mirebrahimi, On Topological Homotopy Groups n-Hawaiian Like Spaces, Top. Proc. 36 (2010) pp. 255-266. (E-published on May 5, 2010)
Free full version    
Misiurewicz, Michał
Krzysztof Barański and Michał Misiurewicz, Omega-Limit Sets for the Stein-Ulam Spiral Map, Top. Proc. 36 (2010) pp. 145-172. (E-published on March 2, 2010)
Free full version    
Orozco-Zitli, Fernando
Felix Capulín, Alejandro Illanes, Fernando Orozco-Zitli, Isabel Puga, and Pavel Pyrih, Q-Points in Fans, Top. Proc. 36 (2010) pp. 85-105. (E-published on February 5, 2010)
Free full version    
Ostaszewski, A. J.
A. J. Ostaszewski, Regular Variation, Topological Dynamics, and the Uniform Boundedness Theorem, Top. Proc. 36 (2010) pp. 305-336. (E-published on May 7, 2010)
Free full version    
Protasov, I. V.
I. V. Protasov and Anastasiia Tsvietkova, Decomposition of Cellular Balleans, Top. Proc. 36 (2010) pp. 77-83. (E-published on January 25, 2010)
Free full version    
Puga, Isabel
Felix Capulín, Alejandro Illanes, Fernando Orozco-Zitli, Isabel Puga, and Pavel Pyrih, Q-Points in Fans, Top. Proc. 36 (2010) pp. 85-105. (E-published on February 5, 2010)
Free full version    
Pyrih, Pavel
Felix Capulín, Alejandro Illanes, Fernando Orozco-Zitli, Isabel Puga, and Pavel Pyrih, Q-Points in Fans, Top. Proc. 36 (2010) pp. 85-105. (E-published on February 5, 2010)
Free full version    
Rubin, Leonard R.
Leonard R. Rubin, Extension Theory and the First Uncountable Ordinal Space, Top. Proc. 36 (2010) pp. 27-36. (E-published on December 10, 2009)
Free full version    
Shelah, Saharon
Saharon Shelah and Boaz Tsaban, On a Problem of Juhász and van Mill, Top. Proc. 36 (2010) pp. 385-392. (E-published on May 14, 2010)
Free full version    
Shi, Wei-Xue
Yin-Zhu Gao and Wei-Xue Shi, Calibers and the Discrete Countable Chain Condition, Top. Proc. 36 (2010) pp. 51-62. (E-published on January 7, 2010)
Free full version    
Singh, Mahender
Mahender Singh, A Simple Proof of the Borsuk-Ulam Theorem for Zp-Actions, Top. Proc. 36 (2010) pp. 249-253. (E-published on May 5, 2010)
Free full version    
Smith, Michel
Michel Smith, A Non-Metric Separable Continuum Whose Hyperspace of Subcontinua Is Not Separable, Top. Proc. 36 (2010) pp. 131-140. (E-published on February 12, 2010)
Free full version    
Thomas, Anne
Seonhee Lim and Anne Thomas, Counting Overlattices for Polyhedral Complexes, Top. Proc. 36 (2010) pp. 229-247. (E-published on May 3, 2010)
Free full version    
Tsaban, Boaz
Saharon Shelah and Boaz Tsaban, On a Problem of Juhász and van Mill, Top. Proc. 36 (2010) pp. 385-392. (E-published on May 14, 2010)
Free full version    
Tsvietkova, Anastasiia
I. V. Protasov and Anastasiia Tsvietkova, Decomposition of Cellular Balleans, Top. Proc. 36 (2010) pp. 77-83. (E-published on January 25, 2010)
Free full version    
Vince, Andrew
Ross Atkins, Michael F. Barnsley, Andrew Vince, and David C. Wilson, A Characterization of Hyperbolic Affine Iterated Function Systems, Top. Proc. 36 (2010) pp. 189-211. (E-published on April 2, 2010)
Free full version    
Wilson, David C.
Ross Atkins, Michael F. Barnsley, Andrew Vince, and David C. Wilson, A Characterization of Hyperbolic Affine Iterated Function Systems, Top. Proc. 36 (2010) pp. 189-211. (E-published on April 2, 2010)
Free full version    
Zdomskyy, Lyubomyr
Taras Banakh and Lyubomyr Zdomskyy, Closed Locally Path-Connected Subspaces of Finite-Dimensional Groups Are Locally Compact, Top. Proc. 36 (2010) pp. 399-405. (E-published on June 2, 2010)
Free full version    


Copyright © Topology Proceedings
Topology Proceedings Home Page